# SDR AALA202203152082

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 25,439 hours, 5,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 PASSENGER / CREW DOOR DAMPER / EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. SERVICED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
